# SDR G1IA20220707027

- Difficulty date: July 7, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N734CB
- Make and model: Beech C90A
- Aircraft serial: LJ1508
- Aircraft time: 5,220 hours, 5,151 cycles
- Engine: Pwa PT6A135
- Engine time: 1,602 hours, 2,018 cycles
- Propeller: Hartzl HCE4N3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: 9938800215502004
- Part serial: 778
- Condition: Weak
- Location: Zone 700
- Part time: 5,220 hours, 5,151 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHILE SETTING UP FOR LANDING IN KRQE, GEAR HANDLE WAS PLACED DOWN. THE GEAR NEVER LOCKED IN DOWN POSITION. I ATTEMPTED TO PUT THE GEAR BACK UP AND THE GEAR DID NOT RETURN TO THE UP POSITION. THE GEAR UNSAFE RED LIGHTS REMAINED ON. I PLACED THE GEAR HANDLE BACK DOWN AND RETURNED TO ABQ BECAUSE OF THE EMERGENCY SERVICES PROVIDED THERE, AS WELL AS VISUAL CONFIRMATION OF GEAR POSITION.  ABOUT THIRTY MILES AWAY, WE RAN THE QRH AND MANUALLY PULLED THE LANDING GEAR RELAY C/B, AND THEN PUMPED THE GEAR EXTENSION HANDLE AFTER WHICH I DID GET THE THREE GEAR DOWN LIGHTS.   REMOVED WEAK POWER PACK P/N 99-388002-15 S/N 778.  REPLACED WITH REPAIRED P/N 99-38002-15 S/N 752. FUNCTIONAL CHECK GOOD. NO FURTHER DISCREPANCIES NOTED. ALL WORK DONE IAW BCKAC90 MM CH. 32-31-05. REPLACED HYDRAULIC FILTER AFTER OPERATIONAL CHECK.
